# SDR AALA202110073365

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 67,802 hours, 25,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151300000
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED TOP LAYER FLOOR PANEL 242LF IN PASSENGER CABIN (1EA). REPLACED FLOOR PANEL 242LF IN PASSENGER CABIN (1EA) WITH NEW REPLACEMENT MATERIAL PER A321 SRM 53-02-00-300-011.
